Alert archive / Texas / Red Flag Warnings in 2006

Red Flag Warning 30, NWS Midland/Odessa, TX

April 7, 200619 counties in Texas

NWS Midland/Odessa, TX issued this red flag warning at Apr 7, 2006, 4:37 AM CDT for 19 counties in Texas. It took effect at Apr 7, 2006, 6:00 AM CDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2006, 4:37 AM CDT (09:37 UTC)
In effect from
Apr 7, 2006, 6:00 AM CDT
Expired
Apr 7, 2006, 9:00 PM CDT
In force
15 hr
Issued by
NWS Midland/Odessa, TX

Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 7 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.6 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4794 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMAF 070937
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
437 AM CDT FRI APR 7 2006

...A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF WEST TEXAS AND 
SOUTHEASTERN NEW MEXICO FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT 
OR LESS... 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER WITH GUSTS OF 35 
MPH OR GREATER AND HIGH FIRE DANGER...

.ANOTHER DAY OF WINDY AND DRY CONDITIONS ARE FORECAST FOR ALL 
OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. 20 FOOT WINDS ABOVE
20 MPH WITH GUSTS OVER 35 MPH ARE EXPECTED THIS MORNING ACROSS
THE GUADALUPE AND DAVIS MOUNTAINS...WITH WINDY CONDITIONS
SPREADING SOUTH AND EAST ACROSS THE REMAINDER OF WEST TEXAS AND
SOUTHEASTERN NEW MEXICO BY LATE MORNING. VERY DRY AIR WILL PERSIST
AS WELL...WITH RELATIVE HUMIDITIES IN THE SINGLE DIGITS EXPECTED
AREAWIDE BY AFTERNOON. A COLD FRONT WILL MOVE ACROSS SOUTHEASTERN
NEW MEXICO AND WEST TEXAS TONIGHT...BRINGING WITH IT COOLER
TEMPERATURES...LIGHTER WINDS...AND HIGHER RELATIVE HUMIDITIES.

NMZ114-115-TXZ058>063-067>070-074-075-258-071745-
/O.UPG.KMAF.FW.A.0026.060407T1800Z-060408T0000Z/
/O.NEW.KMAF.FW.W.0030.060407T1100Z-060408T0200Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-GUADALUPE MOUNTAINS-
437 AM CDT FRI APR 7 2006 /337 AM MDT FRI APR 7 2006/

...RED FLAG WARNING IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

WESTERLY 20 FOOT WIND SPEEDS OF 20 TO 25 MPH WITH HIGHER GUSTS WILL
CONTINUE THROUGH EARLY EVENING. RELATIVE HUMIDITY VALUES WILL ALSO
REMAIN BELOW 15 PERCENT. FIRE DANGER WILL BE HIGH AND CONDITIONS
WILL BE VERY FAVORABLE FOR RAPID AND EXPLOSIVE FIRE GROWTH AND
SPREAD.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

TXZ045>048-050>053-057-079>082-071745-
/O.NEW.KMAF.FW.W.0030.060407T1100Z-060408T0200Z/
GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-
437 AM CDT FRI APR 7 2006

...RED FLAG WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

WESTERLY 20 FOOT WIND SPEEDS OF 20 TO 25 MPH WITH HIGHER GUSTS WILL
CONTINUE THROUGH EARLY EVENING. RELATIVE HUMIDITY VALUES WILL ALSO
REMAIN BELOW 15 PERCENT. FIRE DANGER WILL BE HIGH AND CONDITIONS
WILL BE VERY FAVORABLE FOR RAPID AND EXPLOSIVE FIRE GROWTH AND
SPREAD.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
1 follow-up statement
000 
WWUS84 KMAF 071938
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
238 PM CDT FRI APR 7 2006

...A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF WEST TEXAS AND
SOUTHEASTERN NEW MEXICO FOR RELATIVE HUMIDITY VALUES OF
15 PERCENT OR LESS... 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER
WITH GUSTS OF 35 MPH OR GREATER AND HIGH FIRE DANGER...

.WINDY AND DRY CONDITIONS ARE EXPECTED TO CONTINUE FOR ALL OF
WEST TEXAS AND SOUTHEASTERN NEW MEXICO THROUGH THIS AFTERNOON 
AND EVENING. 20 FOOT WINDS ABOVE 20 MPH WITH GUSTS OVER 35 MPH ARE
EXPECTED TO CONTINUE ACROSS WEST TEXAS AND SOUTHEASTERN NEW
MEXICO. VERY DRY AIR WILL PERSIST AS WELL...WITH RELATIVE
HUMIDITIES BELOW 15 PERCENT ACROSS THE AREA AT THIS TIME. A COLD
FRONT WILL MOVE ACROSS SOUTHEASTERN NEW MEXICO AND WEST TEXAS
TONIGHT...BRINGING WITH IT COOLER TEMPERATURES...LIGHTER
WINDS...AND HIGHER RELATIVE HUMIDITIES.

NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-258-
080200-
/O.CON.KMAF.FW.W.0030.000000T0000Z-060408T0200Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY-
ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
238 PM CDT FRI APR 7 2006 /138 PM MDT FRI APR 7 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...

WESTERLY 20 FOOT WIND SPEEDS OF 20 TO 25 MPH WITH HIGHER GUSTS
WILL CONTINUE THROUGH EARLY EVENING. RELATIVE HUMIDITY VALUES WILL
ALSO REMAIN BELOW 15 PERCENT. FIRE DANGER WILL BE HIGH AND
CONDITIONS WILL BE VERY FAVORABLE FOR RAPID AND EXPLOSIVE FIRE
GROWTH AND SPREAD.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 7, 3:52 AM CDT, 45 minutes earlier.

Area forecast discussion, Apr 7, 3:52 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
352 AM CDT FRI APR 7 2006

.SHORT TERM...
THE INTENSE CYCLONE OVER SOUTHEASTERN NEBRASKA IS FORECAST BY A
CONSENSUS OF THE AVAILABLE MODEL GUIDANCE TO DROP SOUTH ACROSS
EASTERN KANSAS AND NORTHEASTERN OKLAHOMA TODAY.  BY TONIGHT...THIS
SYSTEM IS FORECAST TO PHASE WITH A STRONG SHORTWAVE TROUGH ROTATING
AROUND THE BASE OF ANOTHER UPPER LOW OVER WESTERN QUEBEC...WITH THE
NET EFFECT ON THIS UPPER LOW BEING A GRADUAL DEAMPLIFICATION AND AN
INCREASE IN EASTWARD MOTION.  ON THE SOUTHWESTERN PERIPHERY OF THIS
SYSTEM...DRY SLOTTING AND DEEP LAYER SUBSIDENCE WILL CONTINUE OVER
THE SOUTHERN HIGH PLAINS TODAY.  SHORTWAVE RIDGING WILL INCREASE
OVER THE AREA TONIGHT AS THE AFOREMENTIONED UPPER LOW MOVES EAST
AND ANOTHER STRONG SHORTWAVE TROUGH TRANSLATES OVER THE SIERRA
NEVADA AND NORTHERN GREAT BASIN.

THE BIG STORY TODAY WILL BE WIND AND FIRE DANGER.  WHILE SURFACE
WINDS WILL REMAIN ELEVATED TODAY ACROSS THE MAF CFWA AS MIXING AND
MOMENTUM TRANSFER WORK AGAINST A WEAKENING SURFACE PRESSURE
GRADIENT...THESE WINDS ARE NOT FORECAST TO BE AS STRONG AS WHAT WAS
OBSERVED YESTERDAY.  VERTICAL CROSS SECTIONS ACROSS THE GUADALUPES
INDICATE A WEAKENING MOUNTAIN WAVE SIGNATURE THIS MORNING...AND AS
THE MIDTROPOSPHERIC FLOW VEERS AND THE GEOPOTENTIAL GRADIENT
DECREASES TODAY IN RESPONSE TO SHORTWAVE RIDGING ALOFT...WINDS
ACROSS THE MOUNTAINS SHOULD DECREASE SOMEWHAT...BUT SHOULD REMAIN
CLOSE TO WARNING CRITERIA.  WHILE ITS CERTAINLY POSSIBLE THAT WIND
GUSTS BRIEFLY EXCEEDING HIGH WIND WARNING CRITERION ARE POSSIBLE
THIS MORNING AT HIGHER ELEVATIONS OF BOTH THE GUADALUPE AND DAVIS
MOUNTAINS...THE OVERALL WEAKENING TREND EVIDENT IN MODEL GUIDANCE
ARGUES AGAINST A HIGH WIND WARNING.  WE WILL INSTEAD ISSUE A WIND
ADVISORY FOR THESE AREAS AND WILL MENTION WIND GUSTS NEAR 55 MPH FOR
THIS MORNING.  ACROSS THE PLAINS...WIND TRENDS ARE LIKEWISE
DOWN...AND WE DO NOT EXPECT WINDS TO REACH ADVISORY CRITERION.  THEY
WILL...HOWEVER...GRADUALLY VEER DURING THE DAY...THEREBY FAVORING
INCREASED DIRT ADVECTION OVER THE PERMIAN BASIN AND WESTERN LOW
ROLLING PLAINS.  VERY DRY AIR WILL BE IN PLACE ACROSS MUCH OF THE
AREA AS WELL...WITH SURFACE DEWPOINTS RANGING FROM NEAR 0F ACROSS
THE UPPER TRANS PECOS TO THE LOWER 20S ACROSS THE WESTERN LOW
ROLLING PLAINS.  TEMPERATURES SHOULD BE CLOSE TO OR A BIT ABOVE
NORMAL UNDER FULL INSOLATION AND DOWNSLOPE FLOW.

ROBUST SURFACE ANTICYCLOGENESIS WILL OCCUR OVER THE CENTRAL HIGH
PLAINS TODAY IN THE WAKE OF THE CENTRAL PLAINS UPPER LOW...AND THIS
WILL SERVE TO DRIVE A COLD FRONT RAPIDLY SOUTHWARD ACROSS THE
PANHANDLES TODAY...WITH FROPA INDICATED ACROSS NORTHERN ZONES
SHORTLY AFTER 08/00 UTC.  THIS FRONT SHOULD REACH A GARDEN CITY...
ODESSA...KERMIT...TO CARLSBAD LINE AROUND 08/03 UTC...AND THROUGH
THE CWFA BY 08/09 UTC.  GAP FLOW CONDITIONS SHOULD COMMENCE THROUGH
GUADALUPE PASS ABOUT THIS TIME...WITH AN INCREASE OF NORTHEASTERLY
WINDS CLOSE TO ADVISORY CRITERION.  THE AIRMASS BEHIND THIS FRONT...
WHILE COOL...SHOULD UNDERGO SOME MODERATION TODAY...AND WE DONT
EXPECT ANYTHING OUT OF THE ORDINARY WITH THIS FRONTAL PASSAGE AS
MODEST NORTHERLY/NORTHEASTERLY SURFACE WINDS...AN INCREASE IN
SURFACE DEWPOINTS...AND A GRADUAL UPTICK IN UPPER LEVEL MOISTURE
SERVE TO KEEP OVERNIGHT LOWS FROM CRATERING.

THE NAM HAD A SLIGHTLY BETTER INITIALIZATION OF DEWPOINTS THIS
MORNING...AND WEVE USED ITS SOLUTION PRETTY MUCH UNADULTERATED BY
INFLUENCES FROM NUMERICAL GUIDANCE THROUGH 08/12 UTC.  ELSEWHERE
DIFFERENCES BETWEEN THE SOLUTIONS OFFERED BY THE NAM AND GFS WERE
NOT SIGNIFICANT AND A BLEND OF THEIR FORECASTS WAS USED FOR ALL
OTHER GRIDDED FORECAST ELEMENTS.  OTHER THAN THE FIRE WEATHER
CONCERNS (SEE BELOW)...WIND...AND BLOWING DUST...SIG WX NIL THROUGH
DAYBREAK SATURDAY.

.LONG TERM...
THE VIGOROUS UPPER LOW THAT HAS BEEN RESPONSIBLE FOR THE WIND ACROSS
THE REGION WILL FINALLY OPEN UP AND LIFT EASTWARD INTO THE TENNESSEE
VALLEY LATE TONIGHT. A COLD FRONT WILL PUSH INTO THE FORECAST AREA
SATURDAY AS THE UPPER TROUGH EJECTS EASTWARD. TEMPERATURES WILL BE
ABOUT 6-9 DEGREES COOLER THAN TODAY/S READINGS OVER MOST
LOCATIONS. MID LEVEL SHORTWAVE RIDGING WILL BUILD ACROSS THE
FORECAST AREA THIS WEEKEND...WITH SURFACE LEE TROUGHING BECOMING
RE-ESTABLISHED OVER EAST CENTRAL NEW MEXICO AND FAR WEST TEXAS BY
SUNDAY AFTERNOON. THE SURFACE TROUGH AXIS WILL SHIFT EASTWARD OVER
THE TEXAS PANHANDLE AND SOUTHWARD THROUGH SOUTHWEST TEXAS EARLY
NEXT WEEK. THIS SHOULD RESULT IN WARMER TEMPERATURES MONDAY
THROUGH WEDNESDAY...WITH MOST AREAS AT LEAST IN THE 80S.

MID LEVEL WINDS WILL INCREASE ACROSS WESTERN AREAS MONDAY AS THE
HEIGHT GRADIENT TIGHTENS AHEAD OF A DEVELOPING TROUGH OVER THE
EASTERN PACIFIC. FIRE WEATHER CONCERNS MAY INCREASE AGAIN MONDAY
AND TUESDAY OVER THE MOUNTAINS AND THE SOUTHEASTERN NEW MEXICO
PLAINS AS DRY AIR REMAINS IN PLACE AND SURFACE WINDS INCREASE WEST
OF THE SURFACE TROUGH AXIS. HIGH CLOUDS WILL BE ON THE INCREASE
MONDAY AND TUESDAY WITHIN THE INCREASING SOUTHWESTERLY FLOW
ALOFT...BUT WE EXPECT DRY WEATHER TO CONTINUE THROUGH NEXT
WEDNESDAY GIVEN THE LACK OF UPPER LEVEL SUPPORT AND GOOD SURFACE
MOISTURE GENERALLY REMAINING TO OUR EAST. SOUTHWESTERLY FLOW ALOFT
WILL INCREASE FURTHER THURSDAY AHEAD OF A DEEPENING UPPER LEVEL
LOW OVER THE EASTERN PACIFIC. LOW LEVEL MOISTURE MAY FINALLY
INCREASE ACROSS EASTERN AREAS AS SURFACE WINDS BEGIN TO BACK IN
RESPONSE TO DEVELOPING SURFACE LOW PRESSURE ACROSS EASTERN
COLORADO. CONTINUED WARM WEATHER IS EXPECTED THURSDAY WITH HIGHS
MOSTLY IN THE 80S TO LOWER 90S...WITH A VERY SLIM POSSIBILITY OF
THUNDERSTORMS IN THE EAST.

&&

.FIRE WEATHER...
AS STATED EARLIER...VERY DRY AIR WILL REMAIN IN PLACE ACROSS THE
ENTIRE KMAF FIRE WEATHER AREA OF RESPONSIBILITY TODAY.  20 FOOT
WINDS SHOULD INCREASE TO ABOVE 20 MPH ACROSS MANY LOCATIONS BY
MID MORNING...PARTICULARLY ACROSS THE NORTHERN PERMIAN BASIN WEST
ACROSS THE SOUTHEASTERN NEW MEXICAN PLAINS AND ACROSS THE DAVIS...
DELAWARE...AND GUADALUPE MOUNTAIN RANGES.  HIGH FIRE DANGER WILL
PERSIST AS WELL.  WHILE THERE IS SOME UNCERTAINTY ABOUT THE PRECISE
TEMPORAL AND SPATIAL COVERAGE OF RED FLAG CONDITIONS TODAY...THE
COMBINATION OF ANTECEDENT CONDITIONS...FORECAST CONDITIONS...AND
HEIGHTENED AWARENESS AND RISK STRONGLY ARGUE FOR ISSUANCE OF A RED
FLAG WARNING FOR THE ENTIRE AREA OF RESPONSIBILITY FOR TODAY.  WE
EXPECT CONDITIONS TO FALL BELOW RED FLAG CRITERIA AFTER SUNSET AS
WINDS DECOUPLE...TEMPERATURES FALL...AND RH RECOVERY BEGINS.  FOR
TOMORROW... ADDITIONAL MOISTENING BEHIND THE COLD FRONTAL PASSAGE
TONIGHT...LIGHTER 20 FOOT WINDS...AND SOMEWHAT COOLER TEMPERATURES
WILL KEEP RED FLAGS LOWERED THIS WEEKEND.  RH VALUES...HOWEVER...
SHOULD FALL BELOW 15 PERCENT ACROSS MUCH OF THE WESTERN HALF OF THE
AREA OF RESPONSIBILITY SUNDAY AND AGAIN ON MONDAY.  LOCALIZED RED
FLAG CONDITIONS ARE POSSIBLE OVER THE GUADALUPES SUNDAY AFTERNOON
AND AGAIN MONDAY AFTERNOON AS SOUTHWESTERLY FLOW INCREASES IN
ADVANCE OF THE NEXT SYSTEM FORECAST TO AFFECT THE ROCKIES.  TOO
EARLY TO GET SPECIFIC ON THE DETAILS...BUT BEARS WATCHING
NONETHELESS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              79  44  70  47 /   0   0   0   0
CARLSBAD NM                80  45  74  46 /   0   0   0   0
DRYDEN TX                  91  52  74  51 /   0   0   0   0
FORT STOCKTON TX           83  48  74  50 /   0   0   0   0
GUADALUPE PASS TX          74  43  71  47 /   0   0   0   0
HOBBS NM                   79  45  72  47 /   0   0   0   0
MARFA TX                   77  42  73  37 /   0   0   0   0
MIDLAND INTL AIRPORT TX    79  44  71  47 /   0   0   0   0
ODESSA TX                  79  46  72  48 /   0   0   0   0
WINK TX                    85  47  77  49 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY UNTIL 4 PM CDT FRIDAY FOR THE FOLLOWING ZONE...
     GUADALUPE MOUNTAINS OF EDDY COUNTY.

     RED FLAG WARNING UNTIL 9 PM CDT FRIDAY FOR THE FOLLOWING ZONES...
     CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...GUADALUPE
     MOUNTAINS OF EDDY COUNTY...NORTHERN LEA COUNTY...AND
     SOUTHERN LEA COUNTY.

TX...RED FLAG WARNING UNTIL 9 PM CDT FRIDAY FOR THE FOLLOWING ZONES...
     ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
     MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...
     GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...
     MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
     REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
     TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
     AND WINKLER.

     WIND ADVISORY UNTIL 4 PM CDT FRIDAY FOR THE FOLLOWING ZONES...
     DAVIS/APACHE MOUNTAINS AREA...AND GUADALUPE MOUNTAINS.

&&

70/21
Hazardous weather outlook, Apr 6, 10:01 PM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1001 PM CDT THU APR 6 2006

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-080315-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
1001 PM CDT THU APR 6 2006 /901 PM MDT THU APR 6 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TONIGHT

VERY STRONG WINDS WITH SUSTAINED SPEEDS OVER 40 MPH AND GUSTS NEAR
60 MPH WILL BE POSSIBLE THROUGH TONIGHT ACROSS THE GUADALUPE
MOUNTAINS. THESE WINDY CONDITIONS COMBINED WITH VERY DRY AIR WILL
INCREASE THE FIRE HAZARD AS RAPID FIRE GROWTH AND SPREAD WILL BE
POSSIBLE ACROSS THE GUADALUPE AND DAVIS MOUNTAINS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WEST TO NORTHWEST WINDS AROUND 20 MPH...ALONG WITH RELATIVE
HUMIDITY VALUES IN THE SINGLE DIGITS AND TEENS ON FRIDAY
AFTERNOON WILL AFFECT LOCATIONS FROM THE GUADALUPE AND DAVIS
MOUNTAINS...MARFA PLATEAU...EASTWARD ACROSS THE UPPER TRANS
PECOS...AND PERMIAN BASIN.  THESE CONDITIONS WILL BE CONDUCIVE
FOR FIRE GROWTH AND SPREAD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:25 PM CDTRed Flag WarningMAF8 hr
Apr 7, 4:13 AM CDTWind AdvisoryMAF11 hr

Nearby

Red Flag Warnings in Texas, 2006Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.